# SDR SWAA022837

- Difficulty date: December 2, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 59,675 hours, 63,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS END CAP MISSING AT AFT CABIN.  INSTALLED EEPLS END CAP PER MM.
